Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stribild and swollen ankles
Dec 7, 2012

I have been on stribild for 2 months. About 2 weeks ago, I noticed my ankles are swelling.. one more than the other.. I was on atripla and am thinking of going back to it.. What do you think? Im also on tenormin 25mg and caduet 10/40. I know stribild can increase the lipitor

Response from Dr. Henry

Stribild does not often cause increased swelling in ankles. Concern about impaired blood or lypmph flow through the pelvic/abdomen from lower extremities should prompt an evaluation for renal, cardiac, liver, dietary, or mechanical flow issues so a general clinical/lab evaluation is warranted. Stribild could have an effect on renal function is small % of cases or a drug interaction problem as you mention. KH



Previous
PEP atripla
Next
My liver itches

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement